Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strong ergodic theorems for Markov processes

Author: S. Horowitz
Journal: Proc. Amer. Math. Soc. 23 (1969), 328-334
MSC: Primary 60.60
MathSciNet review: 0247656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shaul R. Foguel, The ergodic theory of Markov processes, Van Nostrand Mathematical Studies, No. 21, Van Nostrand Reinhold Co., New York-Toronto, Ont.-London, 1969. MR 0261686
  • [2] J. J. Lions and J. Peetre, Sur une class d'espaces d'interpolations, Inst. Hautes Études Sci. Publ. Math. 19 (1964), 5-68.
  • [3] M. Rosenblatt, Transition probability operators, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66) Univ. California Press, Berkeley, Calif., 1967, pp. 473–483. MR 0212877

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society